MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) PERCUTANEOUS REFERENCE CROSS PIN FRAME; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) PERCUTANEOUS REFERENCE CROSS PIN FRAME; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9732353
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.Part not returned.
 
Event or Problem Description
A medtronic representative reported that the spring in the perk pin frame was not working and the frame was loose.No patient was present during the time of the reported incident.
 
Additional Manufacturer Narrative
The suspect reference frame was returned to the manufacturer for analysis.The frame was found to be fully functional with no problem found.The reported event could not be duplicated by medtronic personnel.

Brand Name
PERCUTANEOUS REFERENCE CROSS PIN FRAME
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6444226
Report Number1723170-2017-01375
Device Sequence Number19093140
Product Code OLO
UDI-Device Identifier00613994151179
UDI-Public00613994151179
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 04/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Equipment Company Technician/Representative
Device Catalogue Number9732353
Device Lot Number110930
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/01/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/29/2017
Supplement Report FDA Received Date04/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1